# SDR HEEA077560

- Difficulty date: December 17, 2001
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N6106C
- Make and model: Bell 412EP
- Aircraft serial: 36257
- Aircraft time: 388 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 412075010111
- Part serial: 1045
- Condition: Fluctuates
- Location: Triple Tach
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACH NEEDLES FLUCTUATE.
